# SDR QMLA2021090220043

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N535LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0365
- Aircraft time: 7,161 hours, 23,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 5
- Part time: 7,161 hours, 23,655 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 2 CRACKS IN FRAME 5 OF FUSELAGE AT LOCATIONS AND LENGTHS LISTED ON PAGE 3 OF THIS FORM DURING 1000 HOUR INSPECTION.
